# SDR MWEA060012

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 44,817 hours, 45,203 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Bent
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMPRESSOR STALL/SURGE.  REMOVED BENT TIPS AS NECESSARY ON VARIOUS ENGINE BLADES AND BLENDED AS REQUIRED PER IAW BOEING MM 72-33-22.
